Advertisement

First Aid Questions and Answers (Q&A)

John Smith
Answered: Oct 25, 2020
Omeprazole -the correct answer is e. omeprazole is a proton pump inhibitor (ppi) that exerts its action by covalently binding and irreversibly inactivating the hydrogen/potassium atpase on the...Read More

1 Answer

296 views
E.Evelyn
Answered: Feb 19, 2020
A heart attack is a result of the death of heart tissues due to the loss of blood supply. A heart attack is also known as acute myocardial infarction that can be fatal sometimes. It is caused by...Read More

2 Answers

289 views
Ninghua
Answered: Oct 25, 2020
Give chest thrusts until the object is dislodged or she becomes unconscious.

1 Answer

277 views
John Smith
Answered: Oct 25, 2020
Appearance of u wave-the correct answer is b. acute high-dosage glucocorticoid treatment can cause a change in electrolyte levels by their cross-reactivity to the mineralocorticoid receptors, thus...Read More

1 Answer

266 views
John Smith
Answered: Oct 25, 2020
Micelle-mediated transport-the correct answer is c. this patient has vitamin a deficiency, which is characterized by early symptoms of night blindness, dry conjunctivae, and gray plaques, or late...Read More

2 Answers

262 views
John Smith
Answered: Oct 25, 2020
Carbamazepine-the correct answer is a. this patient is experiencing stevens-johnson syndrome (sjs), a hypersensitivity reaction with symptoms that include erythema multiforme with mucocutaneous...Read More

1 Answer

216 views
N. Jarah
Answered: Jun 26, 2020
Chocking can be caused by many things like the impaction of foreign body in the throat, pieces of food in trachea and larynx, strangulation, inhalation of gas like ammonia, carbon monoxide, and...Read More

1 Answer

209 views

Related Topics Of First Aid

Advertisement
Advertisement
Loading, please wait...

Email Sent
We have sent an email to your address "" with instructions to reset your password.